# SDR GTIA96NK087

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Bs 439-362.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO COMPARTMENT INNER SKIN OF DOOR JAMB DENTED, CRACKED AND CORRODED BETWEEN Y439 AND Y362.5 FROM LONGERON 29R TO 24R.  REPLACED SKIN SECTION IN LOWER DOOR FRAME SECTION OF FWD CARGO COMPT BETWEEN Y439 TO Y362.5, LONGERON 29 AND 24R IAW SRM 51-01 PARA C.  INSTALLED RIVETS IAW SRM 51-30-2.  FABRICATED MATERIAL IAW SRM 51-10-2.  (M)
